# SDR CALA2022090202236

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737
- Aircraft serial: 28940
- Aircraft time: 74,586 hours, 26,735 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Part number: NA
- Condition: None
- Location: Other
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM MSG DIS PLAYED. UNABLE TO USE EL EC TRIM NOSE U P OR OVERRIDE. PILOT STATED  STAB OUT OF TRIM LIGHT EXTINGUISHED WHEN ELECTRIC DFCS BITE SHOWS NO FAULTS ON CURRENT LEG. LEG 02 SHOWS FAULTS, CUTOUT SWITCHES ACTIVATED. WAS ABLE TO TRIM MANUALLY. (SEE ATTATCHED PICTURE). CONFIRMED STAB TRIM NOSE UP FAILS ELECTRICALLY. NOSE DOWN OK. SWITCHED STAB TRIM TO OVERRIDE, STAB TRIM NOSE UP WORKS ELECTRICALLY. CURRENTLY OPS NORMAL IN NORMAL ADD EMP:U181099 OPERATION RETURNED.  SUSPECT SWITCH S144 NOSE UP LIMIT INTERMITTENT.  STARTED REPLACING S144, INSTALLED AND CONNECTED, STILL NEEDS RIG ADJUSTMENT AND SAFETY AND TEST PER MM 27-41-94. REF FIM 22-11 TASK 851, STAB OUT OF TRIM LIGHT ON PER CREW, S144 WIRE HARNESS STILL NEEDS FINAL TIESTRAPS AND CLAMPED IN SAFETIED JAMB NUT ON S144 AND SECURED WIRE BUNDLES AND CLAMPS. PERFORMED DFCS BITE CH A STAB TRIM TEST FAILED WOULD NOT TRIM PLACED AFTER S844 REPAIR. NEEDS ADJUSTMENT AND TEST PER AMM 27-41-94-820-801/700-801. NOSE UP, CYCLED CUTOUT AND OVERRIDE NO HELP.  MANUALLY MOVED TRIM WHEEL A FEW TURNS NOSE UP AND ELECTRIC TRIM NOSE UP ADD EMP:217867 COMPLETED INSTALLATION, ADJUSTMENT AND TEST OF S144 REF: AMM 27-41-94. OPS CHECK GOOD. TESTS PASSED. PERFORMED LIBRARY BITE TEST 60.32 (SPEED/STAB TRIM SURFACE TEST) REF: AMM 22-11-00. TEST AND OPS CHECKS GOOD. ADD EMP:U375133,U104705
